MAUDE Adverse Event Report: BIOMET MICROFIXATION PECTUS SYSTEM CHANEY 13 TI PECTUS BAR; CUSTOM PECTUS BAR

BIOMET MICROFIXATION PECTUS SYSTEM CHANEY 13 TI PECTUS BAR; CUSTOM PECTUS BAR
Model Number N/A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2019-00587, 0001032347-2019-00588, medical products: pectus system chaney 13 ti pectus bar, part# pt-3339, lot# 953070 pectus system chaney 13 ti pectus bar, part# pt-3340, lot# 953080 pectus system chaney 13 ti pectus bar, part# pt-3341, lot# 953090.
 
Event or Problem Description
It was reported the surgeon could not optimally position stabilizers on a pectus bar.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint cannot be verified.Functional testing and inspections could not be performed due to the products remaining implanted.The dhr was reviewed for pt-3341 and there were no non-conformances found.There are no indications of manufacturing defects.This is the only complaint in regards to the bar not being able to positioned easily for pt-3341 lot 953090.Due to low sales of these parts (pt-3339, pt-3340, pt-3341) a one-year complaint review was conducted on the part family (pt-xxxx) and in the previous one year (from the notification date).Regarding fit issues, there is a complaint rate of 0.16%, which is no greater than the occurrence listed in the application fmea.The most likely underlying cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
PECTUS SYSTEM CHANEY 13 TI PECTUS BAR
Common Device Name
CUSTOM PECTUS BAR
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9532421
Report Number0001032347-2019-00589
Device Sequence Number16739931
Product Code HRS
UDI-Device Identifier00841036277185
UDI-Public00841036277185
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061384
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPT-3341
Device Lot Number953090
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer05/15/2020
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1